# SDR SIMA20130918005

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 35,139 hours, 32,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.   FOUND WIRE PULLED OUT OF END OF CONNECTOR AT FIRST DISCONNECT FROM LIGHT ASSY.  R & R WIRE SOCKED AND CONNECTOR IAW WM CHAPTER 20-50-01, OPS CHECKED GOOD.
